# SDR IPXA2020061256446

- Difficulty date: May 29, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327085300000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 FLOORBOARD 241BJ DAMAGED.  REPAIR FLOORBOARD 241BJ PER SREO A300-5320-42722-F.
